# SDR FDEA201208293194

- Difficulty date: August 29, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT BS 1900 X =60 CORRODED.  REMOVED AND REPLACED AS PER DRAWING AGA 7551 REVISION 5 AND AMM 20-50-02 REVISION 14.3.  E.O. 8-5100-7-5001B2 PART 2.    REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
